# SDR HEEA0011981

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7100 · Powerplant System
- Part: Pressure Switch
- Part number: 4068T96P01
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT TURN LIGHT ON WHEN SYSTEM IS OFF.
